# SDR LOMA2015FA0000011

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N789H
- Make and model: Cessna 680CE
- Aircraft serial: 6800041
- Aircraft time: 2,039 hours, 1,397 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW MISCOMPARE, AMBER MESSAGE ON TAKEOFF, LANDING GEAR DID NOT RETRACT.
